All Title Author
Keywords Abstract


Schultz and Modified Schultz Polynomials of Vertex Identification Chain for Square and Complete Square Graphs

DOI: 10.4236/oalib.1106309, PP. 1-10

Subject Areas: Number Theory, Combinatorial Mathematics, Discrete Mathematics

Keywords: Schultz, Modified Schultz, Polynomials, Indices, Chain of Vertex Identification Graphs

Full-Text   Cite this paper   Add to My Lib

Abstract

In this paper, we find the polynomials, indices and average distance for Schultz and modified Schultz of vertex identification chain for 4-cycle and 4- cycle complete.

Cite this paper

Abdullah, M. M. and Ali, A. M. (2020). Schultz and Modified Schultz Polynomials of Vertex Identification Chain for Square and Complete Square Graphs. Open Access Library Journal, 7, e6309. doi: http://dx.doi.org/10.4236/oalib.1106309.

References

[1]  Chartrand, G. and Lesniak, L. (2016) Graphs and Digraphs. 6th Edition, Wadsworth and Brooks/Cole, California.
[2]  Buckley, F. and Harary, F. (1990) Distance in Graphs. Addison-Wesley, Longman.
[3]  Su, G. and Xu, L. (2015) Topological Indices of the Line Graph of Subdivision Graphs and Their Schur-Bounds. Applied Mathematics and Computation, 253, 395-401. https://doi.org/10.1016/j.amc.2014.10.053
[4]  Schultz, H.P. (1989) Topological Organic Chemistry. 1. Graph Theory and Topological Indices of Alkanes. J. Chem. Inf. Comput. Sci, 29, 227-228. https://doi.org/10.1021/ci00063a012
[5]  Klav?ar, S. and Gutman, I. (1997) Wiener Number of Vertex-Weighted Graphs and a Chemical Application. Discrete Applied Mathematics, 80, 73-81. https://doi.org/10.1016/S0166-218X(97)00070-X
[6]  Ahmed, M.A. and Haitham, N.M. (2017) Schultz and Modified Schultz Polynomials of Two Operations Gutman’s. International Journal of Enhanced Research in Science, Technology & Engineering, 6, 68-74.
[7]  Ahmed, M.A. and Haitham, N.M. (2019) Schultz and Modified Schultz Polynomials of Some Cog-Special Graphs. Open Access Library Journal, 6, 1-13. https://doi.org/10.4236/oalib.1105625
[8]  Ali, A. (2019) Computing the Schultz Polynomials and Indices for Ladder Related Graphs. Proyecciones Journal of Mathematics, 39, 1081-1092. https://doi.org/10.22199/issn.0717-6279-2019-05-0070
[9]  Haneen, K.A. (2017) Schultz Index, Modified Schultz Index, Schultz Polynomial and Modified Schultz Polynomial of Alkanes. Global Journal of Pure and Applied Mathematics, 13, 5827-5850.
[10]  Mirajkar, K.G. and Doddamani, B.R. (2017) Schultz Polynomial and Their Topological Indices of Bottleneck Graphs. International Journal of Current Advanced Research, 6, 8312-8318.
[11]  Wang, S., Farahani, M.R., Kanna, M.R.R. and Kumar, R.P. (2016) Schultz Polynomials and Their Topological Indices of Jahangir Graphs J2, m. Applied Mathematics, 7, 1632-1637. https://doi.org/10.4236/am.2016.714140

Full-Text


comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal